Existence of periodic solutions and their asymptotic stability to the Navier-Stokes equations with the Coriolis force

Hideo Kozono, Yuki Mashiko, Ryo Takada

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider the time-periodic problem for the Navier-Stokes equations in the rotational framework. We prove the unique existence of time-periodic solutions for the prescribed external force. Furthermore, we also show the asymptotic stability of small time-periodic solutions provided the initial disturbance is sufficiently small.

Original languageEnglish
Pages (from-to)565-601
Number of pages37
JournalJournal of Evolution Equations
Volume14
Issue number3
DOIs
Publication statusPublished - 2014 Sep

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Existence of periodic solutions and their asymptotic stability to the Navier-Stokes equations with the Coriolis force'. Together they form a unique fingerprint.

  • Cite this